| Model Number |
1884380EM |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were 2 devices used in the surgery and were submitting 2 mdrs for the same event.List of products involve blade 1884380em quadcut 4.3mm x 13cm m4 lot no.221118536 qty: 2 units this is same event as regulatory report # 9612501-2021-01628.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by health care professional that the blades were wobbly during use.They opened a second bur and observed same results.There was no patient impact.The procedure was completed with backup product(s) with 10 minutes delay.